HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation

hal-00008881v1  Journal articles
Jean DieboltLaurent GardesStéphane GirardArmelle Guillou. Bias-reduced estimators of the Weibull tail-coefficient
Test, Spanish Society of Statistics and Operations Research/Springer, 2008, 17 (2), pp.311-331. ⟨10.1007/s11749-006-0034-6⟩
hal-00012679v1  Journal articles
Bernard BercuJean-Claude Fort. A moment approach for the almost sure central limit theorem for martingales
Studia Scientiarum Mathematicarum Hungarica, Akadémiai Kiadó, 2008, 45, pp.139-159
hal-00012682v1  Journal articles
Bernard BercuBruno Portier. Kernel density estimation and goodness-of-fit test in adaptive tracking
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2008, 47, pp.2440-2457
inria-00000176v2  Journal articles
Abdel BerkaouiBossy MireilleAwa Diop. Euler scheme for SDEs with non-Lipschitz diffusion coefficient: strong convergence
ESAIM: Probability and Statistics, EDP Sciences, 2008, 12, pp.15
hal-00020062v2  Journal articles
Christophe BesseRémi CarlesNorbert MauserHans-Peter Stimming. Monotonicity properties of blow-up time for nonlinear Schrödinger equation: numerical tests
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2008, 9 (1), pp.11-36. ⟨10.3934/dcdsb.2008.9.11⟩
hal-00019111v2  Journal articles
Daniel Barlet. Reparamétrisation universelle de familles f-analytiques de cycles et théorème de f-aplatissement géométrique
Commentarii Mathematici Helvetici, European Mathematical Society, 2008, 83, p. 869-888
inria-00071370v1  Conference papers
Ioannis Z. EmirisBernard MourrainElias Tsigaridas. Real Algebraic Numbers: Complexity Analysis and Experimentations
Reliable Implementations of Real Number Algorithms: Theory and Practice, 2008, Dagsthul, Germany. pp.57-82
inria-00087876v1  Journal articles
Jorge San MartinJean-Francois ScheidTakéo TakahashiMarius Tucsnak. An Initial and Boundary Value Problem Modeling Fish-like Swimming
Archive for Rational Mechanics and Analysis, Springer Verlag, 2008, 188 (3), pp.429-455. ⟨10.1007/s00205-007-0092-2⟩
inria-00089287v1  Journal articles
Evelyne HubertThomas Cluzeau. Probabilistic Algorithms for Computing Resolvent Representations of Regular Differential Ideals
Applicable Algebra in Engineering, Communication and Computing, Springer Verlag, 2008, 19 (5), pp.365-392. ⟨10.1007/s00200-008-0079-8⟩
hal-00090039v1  Journal articles
Olivier GaretRégine Marchand. First-passage competition with different speeds: positive density for both species is impossible
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2008, 13 (paper 70), p. 2118-2159
hal-00094415v1  Journal articles
Ferdaous KellilGuy Rousseau. Etude du spectre pour certains noyaux sur un arbre
Rend. Sem. Mat. Univ. Padova, 2008, 120, pp.29-44
hal-00095786v1  Journal articles
Julien Roth. Extrinsic radius pinching in space forms of nonnegative sectional curvature
Mathematische Zeitschrift, Springer, 2008, 258 (1), pp.227-240
hal-00095617v1  Journal articles
Jean-Gabriel HouotAlexandre Munnier. On the motion and collisions of rigid bodies in an ideal fluid
Asymptotic Analysis, IOS Press, 2008, 56 (3-4), pp.125-158
hal-00097136v1  Journal articles
Yuk Kam LauJie Wu. On the least quadratic non-residue
International Journal of Number Theory, World Scientific Publishing, 2008, 4 (3), pp.423-435
hal-00097173v1  Journal articles
Andrei A. AgrachevUgo BoscainMario Sigalotti. A Gauss-Bonnet-like Formula on Two-Dimensional almost-Riemannian Manifolds
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2008, 20 (4), pp.801-822. ⟨10.3934/dcds.2008.20.801⟩
hal-00097159v1  Journal articles
Thomas ChambrionMario Sigalotti. Tracking control for an ellipsoidal submarine driven by Kirchhoff's laws
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2008, 53 (1), pp.339-349. ⟨10.1109/TAC.2007.914958⟩
hal-00107068v1  Journal articles
Daniel Barlet. Sur certaines singularités non isolées d'hypersurfaces II
Journal of Algebraic Geometry, American Mathematical Society, 2008, 17, p.199-254
hal-00109832v1  Journal articles
Jorge LeonSamy Tindel. Itô's formula for linear fractional PDEs
Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2008, 80, pp.427-450. ⟨10.1080/17442500701661687⟩
hal-00109596v1  Journal articles
Elisabetta CarliniMaurizio FalconeNicolas ForcadelRégis Monneau. Convergence of a Generalized Fast Marching Method for a non-convex eikonal equation
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2008, 46 (6), pp. 2920-2952
inria-00000900v2  Journal articles
Jens Gustedt. Efficient Sampling of Random Permutations
Journal of Discrete Algorithms, Elsevier, 2008, 6 (1), pp.125-139
inria-00117486v1  Journal articles
Cécile GermainCharles LoomisJakub MoscickiRomain Texier. Scheduling for Responsive Grids
Journal of Grid Computing, Springer Verlag, 2008, 6 (1), pp.15-27. ⟨10.1007/s10723-007-9086-4⟩
hal-00004190v2  Journal articles
Wolfgang Bertram. Differential Geometry, Lie Groups and Symmetric Spaces over General Base Fields and Rings
Memoirs of the American Mathematical Society, American Mathematical Society, 2008, 00 (00), pp.00
hal-00119996v1  Journal articles
René SchottStacey Staples. Random Walks on Clifford Algebras as Directed Hypercubes
Markov Processes And Related Fields, Polymat Publishing Company, 2008, 14, pp.515-542
hal-00121600v1  Journal articles
Aurélien AlfonsiBenjamin Jourdain. General Duality for Perpetual American Options
International Journal of Theoretical and Applied Finance, World Scientific Publishing, 2008, http://www.worldscientific.com/doi/abs/10.1142/S0219024908004920
hal-00121795v1  Journal articles
Nicolas Forcadel. An error estimate for a new scheme for mean curvature motion
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2008, 46 (5), pp. 2715-2741
inria-00103856v1  Journal articles
Otfried CheongXavier GoaocAndreas HolmsenSylvain Petitjean. Helly-Type Theorems for Line Transversals to Disjoint Unit Balls
Discrete and Computational Geometry, Springer Verlag, 2008, 39 (1-3), pp.194-212